# SDR YENA201710230859

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 20,696 hours, 13,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR INDICATOR WILL NOT TURN RED WHEN L1 DOOR IS ARMED.  ADJUSTED THE L1 DOOR LOWER ARMED INDICATOR FLAG IAW AMM 52-11-40.  OPS CHECKED GOOD.
